# SDR SIMA200331402

- Difficulty date: November 6, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU START, THE APU FAILED TO START.  WHEN BATTERY SWITCHES WERE RETURNED TO AUTO CREW REPORTED A STRONG BURNING ELECTRICAL ODOR.  MEL WAS ISSUED AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AN OPERATIONAL CHECK OF THE APU SYSTEM WAS COMPLIED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.  (M)
